MathSciNet Relay Station
MathSciNet bibliographic data
MR438681 65F10
Meijerink, J. A.; van der Vorst, H. A. An iterative solution method for linear systems of which the coefficient matrix is a symmetric $M$-matrix. Math. Comp. 31 (1977), no. 137, 148–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement